# SDR DALA2019111546723

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1358944) DURING INSPECTION FOUND CORROSION ON ANGLE STA 338 AT E&E COMPARTMENT. ANGLE STA 338 WAS REPLACED PER DWG 141A8240 AND B737-800 SRM 51-40-02.
